uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Integral representation of skorokhod reflection
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics.
2011 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 139, no 6, 2227-2237 p.Article in journal (Refereed) Published
Abstract [en]

We show that a certain integral representation of the one-sided Skorokhod reflection of a continuous bounded variation function characterizes the reflection in that it possesses a unique maximal solution which solves the Skorokhod reflection problem.

Place, publisher, year, edition, pages
2011. Vol. 139, no 6, 2227-2237 p.
Keyword [en]
Skorokhod reflection, sample path properties, integral representation, storage systems
National Category
URN: urn:nbn:se:uu:diva-154278DOI: 10.1090/S0002-9939-2011-10811-6ISI: 000290642200035OAI: oai:DiVA.org:uu-154278DiVA: diva2:420002
Available from: 2011-05-30 Created: 2011-05-30 Last updated: 2011-05-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Mathematical Statistics
In the same journal
Proceedings of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 135 hits
ReferencesLink to record
Permanent link

Direct link